Bundles of C*-correspondences over directed graphs and a theorem of ionescu

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give a short proof of a recent theorem of lonescu which shows that the Cuntz-Pimsner C*-algebra of a certain correspondence associated to a Mauldin-Williams graph is isomorphic to the graph algebra.

Original languageEnglish (US)
Pages (from-to)1677-1679
Number of pages3
JournalProceedings of the American Mathematical Society
Volume134
Issue number6
DOIs
StatePublished - Jun 2006

Fingerprint

Graph Algebra
Directed graphs
Directed Graph
Algebra
C*-algebra
Bundle
Correspondence
Isomorphic
Graph in graph theory
Theorem

Keywords

  • C©-correspondence
  • Cuntz-Pimsner algebra
  • Directed graph
  • Graph C©-algebra

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Bundles of C*-correspondences over directed graphs and a theorem of ionescu. / Quigg, John.

In: Proceedings of the American Mathematical Society, Vol. 134, No. 6, 06.2006, p. 1677-1679.

Research output: Contribution to journalArticle

@article{89880b4438f84414bc3a943d84071447,
title = "Bundles of C*-correspondences over directed graphs and a theorem of ionescu",
abstract = "We give a short proof of a recent theorem of lonescu which shows that the Cuntz-Pimsner C*-algebra of a certain correspondence associated to a Mauldin-Williams graph is isomorphic to the graph algebra.",
keywords = "C{\circledC}-correspondence, Cuntz-Pimsner algebra, Directed graph, Graph C{\circledC}-algebra",
author = "John Quigg",
year = "2006",
month = "6",
doi = "10.1090/S0002-9939-05-08212-2",
language = "English (US)",
volume = "134",
pages = "1677--1679",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - Bundles of C*-correspondences over directed graphs and a theorem of ionescu

AU - Quigg, John

PY - 2006/6

Y1 - 2006/6

N2 - We give a short proof of a recent theorem of lonescu which shows that the Cuntz-Pimsner C*-algebra of a certain correspondence associated to a Mauldin-Williams graph is isomorphic to the graph algebra.

AB - We give a short proof of a recent theorem of lonescu which shows that the Cuntz-Pimsner C*-algebra of a certain correspondence associated to a Mauldin-Williams graph is isomorphic to the graph algebra.

KW - C©-correspondence

KW - Cuntz-Pimsner algebra

KW - Directed graph

KW - Graph C©-algebra

UR - http://www.scopus.com/inward/record.url?scp=33744749854&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33744749854&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-05-08212-2

DO - 10.1090/S0002-9939-05-08212-2

M3 - Article

AN - SCOPUS:33744749854

VL - 134

SP - 1677

EP - 1679

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 6

ER -